File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Conference Paper: Non-vanishing of symmetric square L-functions

TitleNon-vanishing of symmetric square L-functions
Authors
KeywordsMathematics
Issue Date2002
PublisherAmerican Mathematical Society. The Journal's web site is located at http://www.ams.org/proc
Citation
Proceedings Of The American Mathematical Society, 2002, v. 130 n. 11, p. 3133-3139 How to Cite?
AbstractGiven a complex number s with 0 < ℛe s < 1, we study the existence of a cusp form of large even weight for the full modular group such that its associated symmetric square L-function L(sym2f, s) does not vanish. This problem is also considered in other articles.
Persistent Identifierhttp://hdl.handle.net/10722/43002
ISSN
2015 Impact Factor: 0.7
2015 SCImago Journal Rankings: 1.082
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorLau, YKen_HK
dc.date.accessioned2007-03-23T04:36:37Z-
dc.date.available2007-03-23T04:36:37Z-
dc.date.issued2002en_HK
dc.identifier.citationProceedings Of The American Mathematical Society, 2002, v. 130 n. 11, p. 3133-3139en_HK
dc.identifier.issn0002-9939en_HK
dc.identifier.urihttp://hdl.handle.net/10722/43002-
dc.description.abstractGiven a complex number s with 0 < ℛe s < 1, we study the existence of a cusp form of large even weight for the full modular group such that its associated symmetric square L-function L(sym2f, s) does not vanish. This problem is also considered in other articles.en_HK
dc.format.extent251549 bytes-
dc.format.extent25088 bytes-
dc.format.mimetypeapplication/pdf-
dc.format.mimetypeapplication/msword-
dc.languageengen_HK
dc.publisherAmerican Mathematical Society. The Journal's web site is located at http://www.ams.org/procen_HK
dc.relation.ispartofProceedings of the American Mathematical Societyen_HK
dc.rightsFirst published in American Mathematical Society Proceedings, 2002, v. 130 n. 11, p. 3133-3139, published by the American Mathematical Societyen_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.subjectMathematicsen_HK
dc.titleNon-vanishing of symmetric square L-functionsen_HK
dc.typeConference_Paperen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0002-9939&volume=130&issue=11&spage=3133&epage=3139&date=2002&atitle=Non-vanishing+of+symmetric+square+L-functionsen_HK
dc.identifier.emailLau, YK:yklau@maths.hku.hken_HK
dc.identifier.authorityLau, YK=rp00722en_HK
dc.description.naturepublished_or_final_versionen_HK
dc.identifier.doi10.1090/S0002-9939-02-06712-6en_HK
dc.identifier.scopuseid_2-s2.0-0036843647en_HK
dc.identifier.hkuros76783-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0036843647&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume130en_HK
dc.identifier.issue11en_HK
dc.identifier.spage3133en_HK
dc.identifier.epage3139en_HK
dc.identifier.isiWOS:000176744300002-
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridLau, YK=35724053400en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats